Translator Disclaimer
October 2019 Improved fractional Poincaré type inequalities on John domains
María Eugenia Cejas, Irene Drelichman, Javier C. Martínez-Perales
Author Affiliations +
Ark. Mat. 57(2): 285-315 (October 2019). DOI: 10.4310/ARKIV.2019.v57.n2.a3

Abstract

We obtain improved fractional Poincaré inequalities in John domains of a metric space $(X, d)$ endowed with a doubling measure $\mu$ under some mild regularity conditions on the measure $\mu$. We also give sufficient conditions on a bounded domain to support fractional Poincaré type inequalities in this setting.

Citation

Download Citation

María Eugenia Cejas. Irene Drelichman. Javier C. Martínez-Perales. "Improved fractional Poincaré type inequalities on John domains." Ark. Mat. 57 (2) 285 - 315, October 2019. https://doi.org/10.4310/ARKIV.2019.v57.n2.a3

Information

Received: 20 February 2019; Revised: 4 July 2019; Published: October 2019
First available in Project Euclid: 16 April 2020

zbMATH: 1426.26034
MathSciNet: MR4018755
Digital Object Identifier: 10.4310/ARKIV.2019.v57.n2.a3

Rights: Copyright © 2019 Institut Mittag-Leffler

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.57 • No. 2 • October 2019
Back to Top